Alert archive / Ohio / Freeze Warnings in 2017

Freeze Warning 9, NWS Charleston, WV

October 25, 20179 counties in Ohio; 9 counties in West Virginia

NWS Charleston, WV issued this freeze warning at Oct 25, 2017, 3:26 AM EDT for 9 counties in Ohio; 9 counties in West Virginia. It took effect at Oct 26, 2017, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2017, 3:26 AM EDT (07:26 UTC)
In effect from
Oct 26, 2017, 12:00 AM EDT
Expired
Oct 26, 2017, 10:00 AM EDT
In force
10 hr
Issued by
NWS Charleston, WV

Counties Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Calhoun County, WV, Jackson County, WV, Mason County, WV, Pleasants County, WV, Ritchie County, WV, Roane County, WV, Tyler County, WV, Wirt County, WV, Wood County, WV

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-121 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

793 
WWUS71 KRLX 250726
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
326 AM EDT Wed Oct 25 2017

OHZ066-067-075-076-083>087-WVZ007>011-016>019-251530-
/O.NEW.KRLX.FZ.W.0009.171026T0400Z-171026T1400Z/
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-
Calhoun-Ritchie-
Including the cities of New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Point Pleasant, New Haven, Ravenswood, 
Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, 
Sistersville, Middlebourne, Spencer, Elizabeth, Grantsville, 
Harrisville, and Pennsboro
326 AM EDT Wed Oct 25 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
THURSDAY...

The National Weather Service in Charleston has issued a Freeze
Warning, which is in effect from midnight tonight to 10 AM EDT
Thursday.

* Temperatures...Dropping into the low 30s overnight.

* Impacts...Any lingering late fall plants will be killed if they
  are left outside and unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-020-024>034-039-040-
515-517-519-521-251530-
/O.NEW.KRLX.FR.Y.0005.171026T0400Z-171026T1400Z/
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell-
Lincoln-Putnam-Kanawha-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, Clintwood, Grundy, Vansant, Kenova, Ceredo, 
Wayne, Huntington, Harts, Alum Creek, Hamlin, Teays Valley, 
Hurricane, Charleston, South Charleston, Saint Albans, 
West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, 
Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, 
Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, 
Pineville, Buckhannon, Philippi, Belington, Bradley, Prosperity, 
Sophia, Oak Hill, Fayetteville, Montgomery, Summersville, 
Craigsville, Birch River, Holly River State, Webster Springs, 
and Cowen
326 AM EDT Wed Oct 25 2017

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
THURSDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from midnight tonight to 10 AM EDT
Thursday.

* Temperatures...Dropping into the mid 30s overnight.

* Impacts...Any lingering late fall plants may be killed or
  damaged if they are left outside and unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
4 follow-up statements
784 
WWUS71 KRLX 251443
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
1043 AM EDT Wed Oct 25 2017

OHZ066-067-075-076-083>087-WVZ007>011-016>019-252245-
/O.CON.KRLX.FZ.W.0009.171026T0400Z-171026T1400Z/
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-
Calhoun-Ritchie-
Including the cities of New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Point Pleasant, New Haven, Ravenswood, 
Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, 
Sistersville, Middlebourne, Spencer, Elizabeth, Grantsville, 
Harrisville, and Pennsboro
1043 AM EDT Wed Oct 25 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT THURSDAY...

* Temperatures...Dropping into the low 30s overnight.

* Impacts...Any lingering late fall plants will be killed if 
  they are left outside and unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-020-024>034-039-040-
515-517-519-521-252245-
/O.CON.KRLX.FR.Y.0005.171026T0400Z-171026T1400Z/
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell-
Lincoln-Putnam-Kanawha-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, Clintwood, Grundy, Vansant, Kenova, Ceredo, 
Wayne, Huntington, Harts, Alum Creek, Hamlin, Teays Valley, 
Hurricane, Charleston, South Charleston, Saint Albans, 
West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, 
Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, 
Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, 
Pineville, Buckhannon, Philippi, Belington, Bradley, Prosperity, 
Sophia, Oak Hill, Fayetteville, Montgomery, Summersville, 
Craigsville, Birch River, Holly River State, Webster Springs, 
and Cowen
1043 AM EDT Wed Oct 25 2017

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT THURSDAY...

* Temperatures...Dropping into the upper 30s.

* Impacts...Any lingering late fall plants may be killed or 
  damaged if they are left outside and unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
693 
WWUS71 KRLX 251934
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
334 PM EDT Wed Oct 25 2017

OHZ066-067-075-076-083>087-WVZ007>011-016>019-260345-
/O.CON.KRLX.FZ.W.0009.171026T0400Z-171026T1400Z/
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-
Calhoun-Ritchie-
Including the cities of New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Point Pleasant, New Haven, Ravenswood, 
Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, 
Sistersville, Middlebourne, Spencer, Elizabeth, Grantsville, 
Harrisville, and Pennsboro
334 PM EDT Wed Oct 25 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT THURSDAY...

* Temperatures...Falling into the low 30s.

* Impacts...Any lingering late fall plants will be killed if 
  they are left outside and unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-020-024>034-039-040-
515-517-519-521-260345-
/O.CON.KRLX.FR.Y.0005.171026T0400Z-171026T1400Z/
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell-
Lincoln-Putnam-Kanawha-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, Clintwood, Grundy, Vansant, Kenova, Ceredo, 
Wayne, Huntington, Harts, Alum Creek, Hamlin, Teays Valley, 
Hurricane, Charleston, South Charleston, Saint Albans, 
West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, 
Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, 
Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, 
Pineville, Buckhannon, Philippi, Belington, Bradley, Prosperity, 
Sophia, Oak Hill, Fayetteville, Montgomery, Summersville, 
Craigsville, Birch River, Holly River State, Webster Springs, 
and Cowen
334 PM EDT Wed Oct 25 2017

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT THURSDAY...

* Temperatures...Falling into the mid 30s.

* Impacts...Any lingering late fall plants may be killed or 
  damaged if they are left outside and unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

JSH
229 
WWUS71 KRLX 260137
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
937 PM EDT Wed Oct 25 2017


OHZ066-067-075-076-083>087-WVZ007>011-016>019-260945-
/O.CON.KRLX.FZ.W.0009.171026T0400Z-171026T1400Z/
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-
Calhoun-Ritchie-
Including the cities of New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Point Pleasant, New Haven, Ravenswood, 
Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, 
Sistersville, Middlebourne, Spencer, Elizabeth, Grantsville, 
Harrisville, and Pennsboro
937 PM EDT Wed Oct 25 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY...

* Temperatures...Falling into the low 30s.

* Impacts...Any sensitive plants will be damaged or killed if 
  they are left outside and unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-020-024>034-039-040-
515-517-519-521-260945-
/O.CON.KRLX.FR.Y.0005.171026T0400Z-171026T1400Z/
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell-
Lincoln-Putnam-Kanawha-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, Clintwood, Grundy, Vansant, Kenova, Ceredo, 
Wayne, Huntington, Harts, Alum Creek, Hamlin, Teays Valley, 
Hurricane, Charleston, South Charleston, Saint Albans, 
West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, 
Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, 
Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, 
Pineville, Buckhannon, Philippi, Belington, Bradley, Prosperity, 
Sophia, Oak Hill, Fayetteville, Montgomery, Summersville, 
Craigsville, Birch River, Holly River State, Webster Springs, 
and Cowen
937 PM EDT Wed Oct 25 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY...

* Temperatures...Falling into the mid 30s.

* Impacts...Any sensitive plants will be damaged or killed if 
  they are left outside and unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
614 
WWUS71 KRLX 260703
NPWRLX

URGENT - WEATHER MESSAGE
National Weather Service Charleston WV
303 AM EDT Thu Oct 26 2017

OHZ066-067-075-076-083>087-WVZ007>011-016>019-261400-
/O.CON.KRLX.FZ.W.0009.000000T0000Z-171026T1400Z/
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-
Calhoun-Ritchie-
Including the cities of New Lexington, Crooksville, Somerset, 
McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, 
Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, 
Ironton, South Point, Point Pleasant, New Haven, Ravenswood, 
Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, 
Sistersville, Middlebourne, Spencer, Elizabeth, Grantsville, 
Harrisville, and Pennsboro
303 AM EDT Thu Oct 26 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* Temperatures...Falling into the low 30s.

* Impacts...Any sensitive plants will be damaged or killed if 
  they are left outside and unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-020-024>034-039-040-
515-517-519-521-261400-
/O.CON.KRLX.FR.Y.0005.000000T0000Z-171026T1400Z/
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell-
Lincoln-Putnam-Kanawha-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, 
Ashland, Louisa, Clintwood, Grundy, Vansant, Kenova, Ceredo, 
Wayne, Huntington, Harts, Alum Creek, Hamlin, Teays Valley, 
Hurricane, Charleston, South Charleston, Saint Albans, 
West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, 
Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, 
Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, 
Pineville, Buckhannon, Philippi, Belington, Bradley, Prosperity, 
Sophia, Oak Hill, Fayetteville, Montgomery, Summersville, 
Craigsville, Birch River, Holly River State, Webster Springs, 
and Cowen
303 AM EDT Thu Oct 26 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* Temperatures...Falling into the mid 30s.

* Impacts...Any sensitive plants will be damaged or killed if 
  they are left outside and unprotected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at Oct 25, 3:26 AM EDT, 0 minutes earlier.

Area forecast discussion, Oct 25, 3:26 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
326 AM EDT Wed Oct 25 2017

.SYNOPSIS...
Upper level trough with isolated to scattered showers today.
Cooler and drier weather midweek. Another strong upper
trough/low with associated cold front cross on Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 325 AM Wednesday...

An upper level low currently rotating through the Great Lakes. An
upper level trough axis will cross the forecast area today and
tonight. This will cause isolated to scattered showers today, which
should fade out this evening into tonight. As colder air filters in,
850mb temps should drop into the -2C to -4C by late today, which
will be cold enough for snow flakes to fly across the higher ridges
of the northern mountains.

Temperatures today will be unseasonably cool -- topping out 10-15
degrees below normal. Blended ECMWF MOS into previous forecast for
highs, which did not result in any significant changes. Clouds
should clear from west to east this evening into tonight, allowing
good radiational cooling. Clouds could linger across the
northeastern forecast area, however think even there they will be
scattering out after midnight. Used bias-corrected consensus MOS for
tonight, which dropped temperatures a few degrees at most locations.
Have freezing temperatures across much of the Ohio River Valley, so
went with a freeze warning there. Farther south and east, frost
looks likely, and have posted a frost advisory from KY/VA into
central WV. The growing season has already ended in the mountain
zones.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
As of 315 AM Wednesday...

High pressure will be in control with dry and cool conditions
Thursday and Friday. The winds turn southwest Friday night as a
cold front approaches from the west. The first drops of rain
will be possible across southeast OH, northeast KY and portions
of WV Friday night for which have chance PoPs for now. The NAM
and ECMWF are in agreement with the timing of convection
associated with cold front to reach southeast OH during the
morning hours Saturday, increasing in intensity along the front
through the afternoon hours. Expect gusty showers or storms to
develop. Models show H850 winds around 50 knots, suggesting some
of these winds could mix down around showers and storms.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
As of 315 AM Wednesday...

Models are in good agreement for a progressive, amplified
trough to traverse the area through the period. A strong cold
front will move over the area Saturday through early Sunday
night, with the showers decreasing in intensity and coverage.

With available low level moisture and upper waves passing
overhead, kept chance PoPs Monday and Monday night. The real
cold air arrives Saturday night into Sunday as models bring
H850 temperatures around minus 4C. Mixed precipitation or light
snow can be expected along the highest peaks of our northeast
mountains.

Went with the super blend of models for temperatures through the
period.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
As of 145 AM Wednesday...

The race is on in the fog vs. cloud competition. Satellite fog
channel showing a decent amount of fog in the valleys of the
central mountains and southern coal fields, while thick clouds
are approaching from the west. There is a chance the fog could
make it into CRW and EKN before the clouds, however with some
light flow remaining opted to keep it out.

Otherwise, MVFR cloud deck arriving from west to east and
lingering into this afternoon. As upper level trough rotates in,
have included VCSH at most TAFs. Could even get some flakes at
higher elevations in the mountains this evening into tonight.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z THURSDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Fog may create some early morning
restrictions across eastern valley sites. Timing of MVFR
ceilings from the upper trough may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              WED 10/25/17
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  M    M    H    H    H    H    H    H    L    H    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    L
BKW CONSISTENCY  L    L    L    L    M    M    H    H    M    M    M    L
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
PKB CONSISTENCY  H    H    H    H    H    H    M    M    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    L    L    H    H    L

AFTER 06Z THURSDAY...
IFR river valley fog possible Thursday morning if clouds clear
out.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Freeze Warning from midnight tonight to 10 AM EDT Thursday for
     WVZ007>011-016>019.
     Frost Advisory from midnight tonight to 10 AM EDT Thursday for
     WVZ005-006-013>015-020-024>034-039-040-515-517-519-521.
OH...Freeze Warning from midnight tonight to 10 AM EDT Thursday for
     OHZ066-067-075-076-083>087.
KY...Frost Advisory from midnight tonight to 10 AM EDT Thursday for
     KYZ101>103-105.
VA...Frost Advisory from midnight tonight to 10 AM EDT Thursday for
     VAZ003-004.

&&

SYNOPSIS...ARJ/MZ
NEAR TERM...MZ
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...MZ
Hazardous weather outlook, Oct 25, 3:26 AM EDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
326 AM EDT Wed Oct 25 2017

OHZ066-067-075-076-083>087-WVZ007>011-016>019-260730-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun-
Ritchie-
326 AM EDT Wed Oct 25 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
THURSDAY...

This Hazardous Weather Outlook is for southeast Ohio, and portions
of central West Virginia, northern West Virginia and western West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-020-024>034-039-040-515-
517-519-521-260730-
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell-
Lincoln-Putnam-Kanawha-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
326 AM EDT Wed Oct 25 2017

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
THURSDAY...

This Hazardous Weather Outlook is for northeast Kentucky, southwest
Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

WVZ516-518-520-522>526-260730-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
326 AM EDT Wed Oct 25 2017

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:26 AM EDTFrost AdvisoryRLXBarbour, Boone, Braxton, Cabell, Clay, Doddridge and 17 more31 hr

Nearby

Freeze Warnings in Ohio, 2017Freeze Warnings in West Virginia, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.